Discussions that mention xanax

Anxiety board


HI,
I have been dealing with this for 13 years and 2 nervous breakdowns later, I finally think I have it together. You have alot of good points, First of all, I answered your other post. As for the Doctor it is the same as with any illness, sometimes it takes different doctors and different medication trials to find the one that is right for you. You have 2 choices, speak frankly with your doctor (after all, your paying them to work for you!) If they don't listen, find another.
Same as the meds, If one doesn't work or the side effects cause you to want to stop taking it, then try another.

It's a process that takes time and I do mean time to understand and to find a caring Doctor who will listen and who will also take you for your word and try something else.

There is going to be some trial and error, but keep in mind, the doctor is trying new meds, the same as you. Once they get to a point they don't think it is working and your still complaining, they usually try you on something else.
But it takes about a good month for the side effects and the sleepiness, etc to go away and actually see if this one is working before trying another.

Everyone with this illness, has good and bad experiences with finding what is right for them.
Sometimes you go though the bad to get to the good, other times it's just a first try and the meds work great.

I do want to mention your concern about what you call an addiction. First off, I told my Doctor the same thing. And he informed me that it is NOT an addiction, it is a DEPENDENCY, an addiction is where you go out on the streets and get it illegally, by any means possible. A dependency is a need for a certain drug. Look at it this way: If this was a heart medication causing you to feel this way when your dose was late or missed, you would just take it and forget it, knowing it was needed. The same goes for Xanax and other meds of it's kind. My Medical report states I have a 13 yr DEPENDENCY on Xanax, so when I have had to have Surgery, they see my chart and immediatly start my meds again when I wake up.

The only thing I don't understand is why you are taking Xanax AND Klonapin? they are basically the same thing.

Also, have you checked to see if the trembling is caused by your increase in meds? If so, it should pass, look up it's side effects and learn about what you are taking and the effects it has, it will help alot. Not knowing and worrying if you are addicted to something can possibly cause Anxiety Attacks that you don't need!
I hope this helped and answered some of your questions.
StarDust
You have to face it that your meds are Not working. If Klonopin and xanax are the SAME , there is NO reason to take both, esp if they're not working.
THE MORE BENZOS YOU TAKE THE WORSE YOU'LL GET. Your body chemistry is becoming dependent upon them and your dr. KNOWS it.
My suggestion is to wean yourself off all drugs gradually. Like, go one day without taking anything. Examine your relationships; some people can drive us crazy. We need to avoid those people.
Then try ProGest twice daily by Emerita. Keep taking the xanax every other day for a couple weeks, then every three days for a couple weeks and use the ProGest morning and night acc to the directions. I have a 21 year history of anxiety and since using ProGest I've not had ANY ANXIETY WHATSOEVER.
Also, my daughter left the state :D
This progesterone cream is even Better than you've heard. It's a life changer.
:nono: I would suggest you do NOT go off your Xanax or Klonapin by yourself, the withdrawal symptoms include Seizures. Since I don't know your medical history and your doctor does, you should let them tell you how to go off them if that is what you want.
My Mother has never had a seizure in her life until she tried going off the Benzo's alone.
Please seek out your Doctor for help for that.
StarDust